# SDR AALA2009042700001

- Difficulty date: April 27, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 70,823 hours, 31,385 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAD - CREW REPORTED SMOKE IN AFT CABIN.  EMERGENCY DECLARED RETURNED IAD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ON GROUND COULD NOT DUPLICATE.  PERFORMED PNEUMATIC DUCTING BURNOUT PER MCM 21-92-12.  NO DISCREPANCIES NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
